# SDR CALA9800479

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 1821
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER FLANGE IN CENTER CARGO AREA CORRODED AT STA 1821, STRINGER 51.  THE CORRODED AREA WAS TRIMMED AND BLENDED OUT, REWORKED, AND REINFORCED WITH SHEAR CLIP IAW SRM 53-30-00, FIGURE 9.  NEW PARTS WERE FABRICATED AND INSTALLED USING RIVETS IAW SRM 51-21-01 AND 51-31-01.
